# SDR AALA202105179021

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 0924
- Aircraft time: 70,561 hours, 32,244 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Lack Of Lube
- Location: F/O Slide Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UNABLE TO CLOSE FIRST OFFICERS SLIDE WINDOW NORMALLY, HAD TO PRY UP THE LATCH SEVERAL TIMES TO CLOSE. INSPECTED FIRST OFFICERS SLIDE WINDOW. NO DEFECTS NOTED. LATCH AND CONTROL HANDLE OPERATIONAL CHEKED GOOD. CLEANED AND LUBRICATED WINDOW TRACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 56-12-00.
